# SDR SWIA201438593

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 26,482 hours, 15,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SLAT IS GOUGED ON THE T/E APPROXIMATELY 38.25" FROM THE END OF THE SLAT.  PERFORMED PERMANENT REPAIR OF RT OTBD SLAT T/E APPROXIMATELY 38.25" FROM THE END OF THE SLAT IAW REO.  2014NM060066
